Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 167, NWS Hastings, NE

May 29, 20164 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 29, 2016, 5:26 PM CDT for 4 counties in Nebraska. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 5:26 PM CDT (22:26 UTC)
Expired
May 29, 2016, 6:15 PM CDT
In force
49 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Adams County, NE, Clay County, NE, Hall County, NE, Hamilton County, NE

The radar

The Grand Island radar (KUEX), 53 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 5:50 PM CDTHAIL 0.751 Nw Trumbull, NE
May 29, 6:06 PM CDTHAIL 11 Nw Trumbull, NE
May 29, 6:22 PM CDTHAIL 14 E Trumbull, NE
May 29, 6:25 PM CDTHAIL 11 Nw Harvard, NERELAYED BY EM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1826 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

323 
WUUS53 KGID 292226
SVRGID
NEC001-035-079-081-292315-
/O.NEW.KGID.SV.W.0167.160529T2226Z-160529T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
526 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHEASTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 615 PM CDT

* AT 526 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HANSEN TO NEAR TRUMBULL TO NEAR HARVARD...MOVING
  NORTH AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  GRAND ISLAND...SUTTON...HARVARD...DONIPHAN...CLAY CENTER...GILTNER...
  TRUMBULL...INLAND...SARONVILLE...STOCKHAM AND HANSEN.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 312 AND 331.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4057 9785 4051 9799 4061 9826 4068 9840
      4088 9839 4088 9828 4087 9828 4088 9827
      4088 9816 4075 9783
TIME...MOT...LOC 2226Z 193DEG 16KT 4071 9834 4067 9823 4061 9814 

HAIL...1.00IN
WIND...<50MPH
 
$$

FAY
1 follow-up statement
355 
WWUS53 KGID 292249
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
549 PM CDT SUN MAY 29 2016

NEC001-035-079-081-292315-
/O.CON.KGID.SV.W.0167.000000T0000Z-160529T2315Z/
CLAY NE-HAMILTON NE-HALL NE-ADAMS NE-
549 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN CLAY...SOUTHERN HAMILTON...SOUTHEASTERN HALL AND
NORTHEASTERN ADAMS COUNTIES...

AT 548 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TRUMBULL TO HARVARD...MOVING NORTH AT 5 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
HARVARD...DONIPHAN...GILTNER...TRUMBULL...SARONVILLE...STOCKHAM AND
HANSEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4057 9796 4059 9815 4061 9826 4068 9840
      4077 9837 4079 9832 4080 9816 4075 9783
TIME...MOT...LOC 2248Z 188DEG 5KT 4070 9831 4068 9815 4062 9806 

HAIL...1.00IN
WIND...<50MPH
 
$$

FAY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 4:19 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 29, 4:19 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
419 PM CDT SUN MAY 29 2016

.SHORT TERM...(This evening through Monday night)
Issued at 418 PM CDT Sun May 29 2016

Well, our break from at least isolated severe weather didn't last
long, and the main focus of these next 36 hours is on the
potential for severe storms mainly during the late
afternoon/evening hours both today and especially Monday.

As suspected here in yesterday's afternoon discussion, the
environment this afternoon has become at least marginally
supportive of severe weather (SPC just introduced a formal
Marginal Risk area to the latest Day 1 outlook on the 20z update
in our southwestern CWA), and would not be surprised to see a few
strong to severe storms elsewhere as well. At least on paper, the
severe weather threat centered on Monday evening is larger than
the one for today, especially if an organized complex/MCS happens
to move in from the west, but given this is still 24+ hours away
it is also frought with the usual uncertainties.

Taking a quick look at the current scene as of 330 PM, water vapor
imagery and short term model data reveal a fairly subtle pattern
over the area, with fairly weak quasi-zonal (west-to-east) flow,
flowing in between more evident shortwaves noted over the Great
Lakes, and also over southern CA. While the main upper jet axis is
to our south, the presence of a subtle disturbance nearing
southwest portions of the CWA has combined with considerable
daytime heating, respectable mixed-layer CAPE around 2000 J/kg and
a weak cap (evidenced by 700 millibar temps only around 5C) to pop
isolated to scattered convection. Fortunately, compared to the
multiple-day stretch of severe storms last week, deep-layer shear
is fairly weak at only around 25kt, resulting in slow-moving
storms of a multicell nature. Nonetheless, hail to at least
quarter size (isolated larger) appears to be the main threat at
least in the short term. At the surface this afternoon, the
pattern is rather non-descript, with fairly light, generally
southerly breezes in most areas. High temps will end up in the
low-mid 80s in most areas (for places such as Hastings this is
actually the first 80 in nearly 3 weeks).

Now looking ahead forecast-wise over these next 36 hours:

Late this afternoon/tonight:
Wish I had more confidence in exactly how this is going to play
out, but given the subtle large-scale forcing at play, the
evolution of thunderstorm development is a bit murky. In theory,
and leaning on solutions of higher-res short term models, at least
isolated strong to a few severe thunderstorms will probably
continue building slowly northward through various parts of the
CWA into early this evening, with the greatest coverage likely
favoring areas near/south of the state line. Given that much of
this "pulsy" activity is largely driven by heating, in theory any
isolated severe threat wanes toward/around sunset. However, even
though instability decreases tonight, a modest southwesterly low
level jet up to around 30kt could easily sustain at least isolated
storms through much of the night, but with chances decreasing
post-midnight. Unless the coverage of storms becomes larger than
anticipated, will be keeping rain chances (POPs) less than
"likely" percentages. Otherwise tonight, made little change to
lows with 55-60 most all areas. Could see a little patchy ground
fog again toward sunrise, but does not currently seem worthy of a
formal forecast inclusion.

Monday-Monday night:
Again the main focus is on the current Marginal-to-Slight Risk of
severe storm per the SPC Day 2 outlook. Although the details are
certainly subject to change, overall this looks to be a touch
later threat of severe storms compared to today, and with only
isolated type activity expected until more into the
evening/overnight hours, when the potential exists for a fairly
widespread coverage of storms to develop and/or move in from the
west, possibly in the form of an organized mesoscale convective
system. Like today, really think the vast majority of the CWA will
remain dry for morning/early-mid afternoon activities, but also
like today, cannot rule out the potential for some spotty, non-
severe morning storms either. Then during the afternoon and
evening, the situation gradually becomes more favorable for
convection. For one, a more potent mid level disturbance moves in
from the west, to the southeast of a larger-scale trough drifting
southeast from the northern Rockies. By late afternoon, ML-CAPE
possibly up to around 3000 J/kg could easily support isolated
severe, although deep layer shear is again fairly modest at only
around 30kt tops. As the evening wears on, instability gradually
decreases but shear improves and low-level forcing increases as a
fairly well-defined cold front approaches the CWA from the west.
As a result, kept POPs in "likely" territory for the night period.
At this point, "worst case scenario" for Monday evening is the
possibility of a squall line with damaging winds rolling in from
the west, but this is far from certain. Although widespread flood
issues are not anticipated, at least localized problems could
form/redevelop, especially in those places the most waterlogged
from the past week. Otherwise on Monday, the main difference from
today will be breezier south winds with speeds at least 10-15 MPH
with gusts to over 20 MPH especially during the afternoon. Nudged
up high temps very slightly, into the low 80s most places.

.LONG TERM...(Tuesday through Sunday)
Issued at 418 PM CDT Sun May 29 2016

The very basics of this 6-day period:
Although storms, potentially of the strong to perhaps even
marginally severe variety, will remain an issue across mainly the
southeast 1/2 of the CWA into Tuesday, any lingering/weakening
convection should exit "stage south" Tuesday night, paving the way
for what most should consider a welcome stretch of dry weather
lasting several days. This is a result of a large-scale ridge
building over the western CONUS, placing the Central Plains under
predominantly northwest flow aloft. In fact, officially, have the
entire forecast dry CWA-wide from Wednesday-Sunday. In reality,
this currently-dry forecast comes a bit in question especially by
Friday night onward as a few subtle waves work over the top of the
ridge, but at this Day 6-7 time frame, confidence is too low in
legitimate thunderstorm development to justify even formal slight
POPs at this time. Keep in mind this could change though.

Temperature-wise, these 6-days will start with a modest cool down
and then a warm-up by the weekend. The coolest days will be
Tuesday-Wednesday behind the passing cold front, with potentially
breezy northerly winds both days and high temps in the low-mid
70s. As the ridge builds and southerly breezes return, highs
should climb back into the 80s by Friday-Saturday. Nudged up highs
generally 1-3 degrees both of these days, and potentially not
enough.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Monday afternoon)
Issued at 1251 PM CDT Sun May 29 2016

Overview:
Assuming that thunderstorms do not become an issue (and
this is no guarantee), confidence is relatively high in VFR
ceiling/visibility through the period, along with fairly light
winds sustained at around 10kt or less. More details follow...

Ceiling/visibility:
Although a mid-level cloud deck is possible at
times, VFR ceiling should prevail. The two small caveats to VFR
visibility would include a brief reduction due to rainfall and
also some light fog/haze early Monday morning, but neither of
these appear likely enough to include at this time.

Precipitation/thunderstorms:
Pondered introducing a generic "vicinity thunderstorm" (VCTS)
group to suggest the possibility of activity in the general area
especially during the 22z-05z time frame, but confidence remains
low enough in the areal coverage of storm development that opted
to leave any mention of rain/thunder out for now. Please be aware
though that later forecasts may have to go this route depending on
how things unfold.

Winds:
Again assuming thunderstorm-influences are not an issue,
speeds should average near/below 10kt generally from a southerly
direction.

&&

.GID Watches/Warnings/Advisories...
NE...None.
KS...None.
&&

SHORT TERM...Pfannkuch
LONG TERM...Pfannkuch
AVIATION...Pfannkuch
Hazardous weather outlook, May 29, 3:13 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
313 PM CDT SUN MAY 29 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
301200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
313 PM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE WITHIN THE
OUTLOOK AREA THROUGH TONIGHT...WITH THE OVERALL-BEST CHANCES
PROBABLY OCCURRING BEFORE MIDNIGHT. ALTHOUGH WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...IT APPEARS THAT A FEW STRONG...TO MAYBE
EVEN MARGINALLY SEVERE STORMS ARE POSSIBLE...CAPABLE OF PRODUCING
HAIL UP TO AROUND QUARTER SIZE...WIND GUSTS UP TO AROUND 60
MPH...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ON MONDAY...MEMORIAL DAY...SMALL CHANCES FOR THUNDERSTORMS EXIST
DURING THE DAY...BUT WITH BETTER CHANCES FOR MORE WIDESPREAD
COVERAGE ARRIVING DURING THE EVENING AND INTO THE OVERNIGHT
HOURS. THERE IS A MARGINAL TO SLIGHT RISK THAT SOME STORMS COULD
BECOME SEVERE STARTING LATE MONDAY AFTERNOON...WITH THE MAIN
THREATS BEING HAIL UP TO NEAR THE SIZE OF PING PONG BALLS AND WIND
GUSTS TO AROUND 60 MPH. IF AN ORGANIZED COMPLEX OF STORMS HAPPENS
TO MOVE IN FROM THE WEST...THE THREAT FOR DAMAGING WINDS COULD
INCREASE. IN ADDITION..HEAVY RAINFALL IN EXCESS OF 1 INCH IS
POSSIBLE...WHICH COULD LEAD TO LOCALIZED FLOODING ISSUES.

THUNDERSTORM CHANCES CONTINUE INTO TUESDAY...ESPECIALLY WITHIN
NORTH CENTRAL KANSAS AND SOUTHEAST OF A LINE FROM ALMA TO
FULLERTON NEBRASKA...BEFORE ENDING TUESDAY NIGHT. THE THREAT FOR
SEVERE STORMS CURRENTLY APPEARS FAIRLY LOW FOR TUESDAY...BUT A
FEW STRONG STORMS CANNOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON AN ISOLATED BASIS...MAINLY
LATE THIS AFTERNOON INTO THIS EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

PFANNKUCH

In the hours before

Local storm report, May 29, 4:39 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
439 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             10 S HARLAN COUNTY DAM  39.93N 99.18W
05/29/2016  M1.50 INCH       PHILLIPS           KS   PUBLIC

&&

DOXEY
Local storm report, May 29, 4:58 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
458 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             6 S BEAVER CITY         40.05N 99.83W
05/29/2016  M1.00 INCH       FURNAS             NE   PUBLIC

            1/8 MILE VISIBILITY IN TORRENTIAL RAIN AND HAIL

&&

DOXEY
Local storm report, May 29, 4:59 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
459 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       BEAVER CITY             40.14N 99.83W
05/29/2016  M1.52 INCH       FURNAS             NE   CO-OP OBSERVER

            RAINFALL IN THE PAST HOUR

&&

DOXEY
Local storm report, May 29, 5:00 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
500 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             2 E BEAVER CITY         40.14N 99.79W
05/29/2016  E1.50 INCH       FURNAS             NE   TRAINED SPOTTER

            ALSO ESTIMATED WINDS TO AROUND 50 MPH AND VERY HEAVY RAIN

&&

PFANNKUC
Special weather statement, May 29, 5:10 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
510 PM CDT SUN MAY 29 2016

NEZ086-292245-
NUCKOLLS NE-
510 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NUCKOLLS COUNTY
UNTIL 545 PM CDT...

AT 509 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOSTWICK...OR 35 MILES SOUTH OF HASTINGS...MOVING NORTHEAST AT 10 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOSTWICK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4002 9819 4005 9826 4020 9826 4012 9805
TIME...MOT...LOC 2209Z 209DEG 7KT 4010 9820

FAY
Special weather statement, May 29, 5:15 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
515 PM CDT SUN MAY 29 2016

NEZ063-076-292245-
CLAY NE-HAMILTON NE-
515 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND SOUTH
CENTRAL HAMILTON COUNTIES UNTIL 545 PM CDT...

AT 515 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR TRUMBULL TO NEAR HARVARD. MOVEMENT WAS
NORTHEAST AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HARVARD AND STOCKHAM.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4076 9818 4073 9787 4059 9801 4063 9825
TIME...MOT...LOC 2215Z 242DEG 14KT 4067 9818 4065 9805

FAY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 3:20 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper40 min
May 29, 3:59 PM CDTSpecial Weather StatementGIDGosper31 min
May 29, 4:26 PM CDTSevere Thunderstorm WarningGIDFurnas49 min
May 29, 4:34 PM CDTSpecial Weather StatementGIDGosper26 min
May 29, 5:10 PM CDTSpecial Weather StatementGIDNuckolls35 min
May 29, 5:12 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan48 min
May 29, 5:13 PM CDTFlash Flood WarningGIDFurnas5 hr
May 29, 5:15 PM CDTSpecial Weather StatementGIDClay30 min
May 29, 5:27 PM CDTSevere Thunderstorm WarningGIDHarlan, Phelps33 min
May 29, 5:30 PM CDTSpecial Weather StatementGIDFillmore30 min
May 29, 6:04 PM CDTSpecial Weather StatementGIDWebster26 min
May 29, 6:14 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton46 min
May 29, 6:18 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster42 min
May 29, 6:33 PM CDTAreal Flood AdvisoryGIDClay3 hr
May 29, 6:35 PM CDTSpecial Weather StatementGIDFillmore40 min
May 29, 6:38 PM CDTSpecial Weather StatementGIDGosper37 min
May 29, 6:49 PM CDTSevere Thunderstorm WarningGIDFillmore41 min
May 29, 6:58 PM CDTSevere Thunderstorm WarningGIDClay47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.